# SDR 98FDEA00260

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0867 FWD CARGO BS 660 BELL FRAME IS DAMAGED ABOVE STRINGER 24 LT.  REMOVED DAMAGED AREA, INSTALLED DOUBLER ON BELL FRAME PER SRM 51-40-3.  SPLICE INSTALLED AT STRINGER 25 PER EA NR75310-29332.
